# SDR IPXA2016010597426

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 24,766 hours, 15,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 9431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS-1 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-07-201.  REPLACED BATTERY PACK IAW AMM 3-51-07-201. PN OFF 2013-1A, SN OFF 58075.  ALSO REPLACED LIGHT SOCKET.  OPS CHECK NORMAL.
